An, Yukun, and Feng, Jing. "Ambrosetti-Prodi type results in a system of second and fourth-order ordinary differential equations.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2008 (2008): Paper No. 118, 14 p., electronic only-Paper No. 118, 14 p., electronic only. <http://eudml.org/doc/130697>.
@article{An2008,
author = {An, Yukun, Feng, Jing},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {differential system; Ambrosetti-Prodi type problem; subsolution; supersolution; variational method},
language = {eng},
pages = {Paper No. 118, 14 p., electronic only-Paper No. 118, 14 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Ambrosetti-Prodi type results in a system of second and fourth-order ordinary differential equations.},
url = {http://eudml.org/doc/130697},
volume = {2008},
year = {2008},
}
TY - JOUR
AU - An, Yukun
AU - Feng, Jing
TI - Ambrosetti-Prodi type results in a system of second and fourth-order ordinary differential equations.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2008
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2008
SP - Paper No. 118, 14 p., electronic only
EP - Paper No. 118, 14 p., electronic only
LA - eng
KW - differential system; Ambrosetti-Prodi type problem; subsolution; supersolution; variational method
UR - http://eudml.org/doc/130697
ER -